# SDR RAIA201410190001

- Difficulty date: October 19, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N832HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145771
- Aircraft time: 26,841 hours, 24,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER DOOR DIFFICULT TO OPEN DURING POST FLIGHT.  MAINTENANCE LUBED DOOR AND ADJUSTED INTERNAL HANDLE, OPS CHECK GOOD.
